# SDR 2008UALA01621

- Difficulty date: March 21, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 36,798 hours, 14,178 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Obstructed
- Location: Aft Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  CAUSE, INTERFERENCE WITH BENT FLOOR PLATE, UNKNOWN DAMAGE.  REWORKED FLOOR COVER PLATE TO ALLOW CLEARANCE FOR DOOR, OPS OK.
